zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On some new nonlinear delay integral inequalities. (English) Zbl 0974.26015
From the authors’ summary: Some new nonlinear delay integral inequalities of Ou-Iang type are obtained which generalize some results of {\it B. G. Pachpatte} [Period. Math. Hung. 31, No. 3, 229-234 (1995; Zbl 0854.26012)] and {\it E. H. Yang} [Ann. Differ. Equations 13, No. 2, 180-188 (1997; Zbl 0885.34010)]. An application example is also indicated.

26D15Inequalities for sums, series and integrals of real functions
Full Text: DOI
[1] Beesack, P. R.: On lakshmikantham’s comparison method for Gronwall inequalities. Ann. polon. Math. 35, 187-222 (1977) · Zbl 0318.26016
[2] Ou-Iang, L.: The boundedness of solutions of linear differential equations Y”+$A(t)$Y=0. Shuxue jinzhan 3, 409-418 (1957)
[3] Pachpatte, B. G.: On a certain inequality arising in the theory of differential equations. J. math. Anal. appl. 182, 143-157 (1994) · Zbl 0806.26009
[4] Pachpatte, B. G.: On some new inequalities related to certain inequalities in the theory of differential equations. J. math. Anal. appl. 189, 128-144 (1995) · Zbl 0824.26010
[5] Pachpatte, B. G.: A note on certain integral inequalities with delay. Period. math. Hunar. 31, 229-234 (1995) · Zbl 0854.26012
[6] Tsamatos, P. Ch; Ntouyas, S. K.: On a Bellman--bihari type inequality with delay. Period. math. Hungar. 23, 91-94 (1991) · Zbl 0746.26011
[7] Yang, E. H.: Generalizations of Pachpatte’s integral and discrete inequalities. Ann. differential equations 13, 180-188 (1997) · Zbl 0885.34010